# SDR AALA202508121711

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 17,410 hours, 6,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WALK AROUND FOUND EXTERIOR EMERGENCY LIGHT AFT OF WING EXIT DOOR INOPERATIVE AT RIGHT SIDE JOB CARD 09C0005001. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK. PER 33-51-06.
